https://www.staples-3p.com/s7/is/image/Staples/10681015-FDDE-4AA9-BA450D64D0C2BC99_sc7
Advil Dual Action 250mg Acetaminophen/125mg Ibuprofen Caplets, 2/Packet, 50 Packets/Box (014795)
$32.39
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
  • 50 packets of 2 Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose
  • Relieve pain with the top two selling pain fighting ingredients - ibuprofen to target pain at the source and acetaminophen to block pain signals
  • Back pain relief pills that provide headache, toothache, menstrual cramp, muscle pain and lower back pain relief

Advil Dual Action 250mg Acetaminophen/125mg Ibuprofen Caplets, 2/Packet, 50 Packets/Box (014795)

Item #: 24494770Model #: 014795
Ordering this regularly? Get fast delivery when you subscribe. Learn more

Free Returns

Online. In store. Always free.

Learn More

Only $6.99 Tru red 8.5 x 11 copy paper, 500 per sheet. add to cart.
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
Aleve 220mg Naproxen Caplets, 1/Packet, 50 Packets/Box (7534-50X12-SBA)~#|#~sp46038396_sc7
Price is $25.09
1
2
3
4
5
6
7
8
9
10
11
12
13
14
15
16
17
18
19
20
21
22
23
24
25
26
27
28
29
30
Over 30
Customers bought together
Advil Dual Action 250mg Acetaminophen/125mg Ibuprofen Caplets, 2/Packet, 50 Packets/Box (014795)
Advil Dual Action 250mg Acetaminophen/125mg Ibuprofen Caplets, 2/Packet, 50 Packets/Box (014795) is Your Product
Price is $32.39
Advil® Sinus Congestion & Pain Relief, Pain & Fever Reducer, 1/Pack, 50/Box (019901)
Price is $46.19
SpotSee Liquid Crystal Forehead Thermometer (C8720ST)~#|#~sp128244601_sc7SpotSee Liquid Crystal Forehead Thermometer (C8720ST)~#|#~sp128244600_sc7
SpotSee Liquid Crystal Forehead Thermometer (C8720ST) is Clearance
88% off of SpotSee Liquid Crystal Forehead Thermometer (C8720ST)
Price is $7.11, Regular price was $59.99, You save 88%
Price for all 3
$85.69
  • Details

    About this product

    Advil Dual Action stops pain where it starts with two powerful pain relief ingredients: ibuprofen and acetaminophen

    Advil Dual Action Coated Caplets with Acetaminophen are the first and only FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results.

    • 50 packets of 2 Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose
    • Relieve pain with the top two selling pain fighting ingredients - ibuprofen to target pain at the source and acetaminophen to block pain signals
    • Back pain relief pills that provide headache, toothache, menstrual cramp, muscle pain and lower back pain relief
    • Pain medicine that provides relief for 8 hours
    • The first and only FDA approved pain relief medication with a combination of acetaminophen and ibuprofen
    • Pain pills that relieve pain in two ways, providing powerful relief with a lower maximum daily dose of each medication
    • Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years
    • An essential item for your breakroom or supply closet.
    Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pain relief pills provide relief from a wide variety of aches and pains. This pain medicine provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen in these Advil caplets allows you to take a lower maximum daily dose of each pain medication and still have powerful, 8 hour relief. Advil is a top selling OTC pain reliever, providing safe and effective pain relief when used as directed for more than 35 years.

    Prepare for cold & flu season

    Specifications
    Specifications table
    Attribute nameAttribute value
    True Color
    Blue
    Series or Collection
    Dual Action
    Active Ingredient Acetaminophen
    Aspirin & Pain Reliever Type Caplet
    OTC Pharmaceuticals & Supplements Type Pain Reliever
    OTC Pharmaceutical & Supplement Form Factor Caplet
    Milligrams of Main Active Ingredient
    250
    OTC Pharmaceutical & Supplement Ingredient
    Acetaminophen, Ibuprofen
    Pack Qty 100
    Reviews

    Compare similar items

    Product specifications table
    Attributes Advil Dual Action 250mg Acetaminophen/125mg Ibuprofen Caplets, 2/Packet, 50 Packets/Box (014795) Tylenol Extra Strength Caplets, Fever Reducer and Pain Reliever, 500 mg, 50 Count, 2/Pack (487348) Advil Ibuprofen Pain Reliever, 200mg, 2/Packet, 50 Packets/Box (15489) Aleve 220mg Naproxen Caplets, 1/Packet, 30 Packets/Box (64028/7534-30) Aleve 220mg Naproxen Caplets, 1/Packet, 50 Packets/Box (7534-50X12-SBA)
    Your product
    Price is $32.39
    Reviews
    4.4
    10
    4.8
    156
    4.7
    144
    3.5
    6
    4.7
    46
    Delivery Information
    Delivery by Tue, May 13
    Delivery by Tue, May 13
    Delivery by Tue, May 13
    Delivery by Tue, May 13
    Delivery by Wed, May 14
    Available in my store
    No
    No
    No
    No
    No
    Active Ingredient
    Acetaminophen
    Acetaminophen
    Ibuprofen
    Naproxen
    Naproxen
    Aspirin & Pain Reliever Type
    Caplet
    Caplet
    Tablet
    Caplet
    Caplet
    Pack Qty
    100
    100
    100
    30
    50
    OTC Pharmaceuticals & Supplements Type
    Pain Reliever
    Pain Reliever
    Pain Reliever
    Pain Reliever
    Pain Reliever
    OTC Pharmaceutical & Supplement Form Factor
    Caplet
    Caplet
    Tablet
    Caplet
    Caplet
    Milligrams of Main Active Ingredient
    250
    500
    200
    220
    220
    OTC Pharmaceutical & Supplement Ingredient
    Acetaminophen, Ibuprofen
    Acetaminophen
    Ibuprofen
    Naproxen sodium
    Naproxen sodium
    True Color
    Blue
    White
    Pinkish brown
    White / Blue
    Data not available
    Series or Collection
    Dual Action
    Extra Strength
    Data not available
    Data not available
    Data not available
    Add To Cart
    Add To Cart
    Add To Cart
    Add To Cart